# SDR 2007UALA00192

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 48,147 hours, 33,239 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB LOWER SKIN CRACKED AT AFT SPAR APPROX 70 INCHES FROM ROOT.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED EXTERNAL DOUBLER AND FILLER REPAIR PER MM 55-10-94 PAGE 801.
